# SDR RAIA960234

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBF
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 176
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS21912D6
- Condition: Cracked
- Location: Hyd Bay
- Part time: 13,875 hours
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7211 - GREEN SYSTEM LOW LEVEL LIGHT ILLUMINATED ON CCAS AFTER TAKEOFF.  MAINTENANCE REPLACED TEE FITTING ON GREEN SYSTEM HYDRAULIC ACCUMULATOR, LEAK AND OPERATIONAL CHECKS GOOD. (IRELAND)  (X)
